Journal of Commutative Algebra

On some relations between the Euler class group of real varieties and topology

Raja Sridharan

Full-text: Open access

Article information

Source
J. Commut. Algebra, Volume 3, Number 2 (2011), 243-293.

Dates
First available in Project Euclid: 24 June 2011

Permanent link to this document
https://projecteuclid.org/euclid.jca/1308935130

Digital Object Identifier
doi:10.1216/JCA-2011-3-2-243

Mathematical Reviews number (MathSciNet)
MR2813474

Zentralblatt MATH identifier
1242.13014

Subjects
Primary: 13C10: Projective and free modules and ideals [See also 19A13] 13D15: Grothendieck groups, $K$-theory [See also 14C35, 18F30, 19Axx, 19D50] 19A13: Stability for projective modules [See also 13C10]

Citation

Sridharan, Raja. On some relations between the Euler class group of real varieties and topology. J. Commut. Algebra 3 (2011), no. 2, 243--293. doi:10.1216/JCA-2011-3-2-243. https://projecteuclid.org/euclid.jca/1308935130


Export citation

References

  • S.M. Bhatwadekar and Raja Sridharan, Projective generation of curves in polynomial extensions of an affine domain and a question of Nori, Invent. Math. 133 (1998), 161-192.
  • –––, Zero cycles and the Euler class groups of smooth real affine varieties, Invent. Math. 136 (1999), 287-322.
  • –––, The Euler Class group of a Noetherian ring, Compositio Math. 122 (2000), 183-222.
  • W. Fulton, Algebraic topology, A first course, 153, Springer Verlag, New York, 1995.
  • Kennan T. Smith, Primer of modern analysis (Directions for knowing all dark things, Rhind Papyrus, 1800 B.C.), Bogden and Quigley, Inc., Publishers, 1971.
  • R.G. Swan, A cancellation theorem for projective modules in the metastable range, Invent. Math. 27 (1974), 475-482.